MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 HA ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-11-054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The acetabular cup, ceramic insert and ceramic femoral head were removed, and replaced with competitor products.The surgeon stated that previous surgeon, usage and surgery date were unknown as he had inherited the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a worldwide complaint search was performed for complaints received since 01 jan 2015, due to the limitations of the complaint database search tool.With the current information, the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE 100 HA ACET CUP 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11065841
Report Number1818910-2020-27637
Device Sequence Number14124187
Product Code LPH
UDI-Device Identifier10603295009078
UDI-Public10603295009078
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192919
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-11-054
Device Catalogue Number121711054
Device Lot NumberES1JS1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR